# SDR AALA2018083199029

- Difficulty date: August 27, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 12,931 hours, 5,024 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FUEL CENTER, RIGHT TRANSFER FAULT.  MAINTENANCE RESET FUEL QUANTITY INDICATOR IAW AMM 28-42-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK, NO FAULTS FOUND.
